MAUDE Adverse Event Report: ZOLL CIRCULATION, INC. AUTOPULSE® RESUSCITATION SYSTEM; CARDIAC RESUSCITATOR, LINE-POWERED

ZOLL CIRCULATION, INC. AUTOPULSE® RESUSCITATION SYSTEM; CARDIAC RESUSCITATOR, LINE-POWERED
Model Number 100
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
While moving the patient from the ambulance to the hospital bay, hospital staff pulled up the lifeband (lot#: unknown), which remained connected to the autopulse platform (sn: (b)(6).This action caused the lifeband clip to break off inside the drive shaft.According to the vehicle crew, the device was not performing chest compressions when this issue occurred.After the patient was transferred, the hospital staff switched to manual cpr.No consequences or impact to the patient.The issue was identified immediately after the transfer of the patient was completed, during the process of restoring the device's operational readiness.As a result of the lifeband clip break, the new lifeband could not be installed on the platform.
 
Additional Manufacturer Narrative
The customer reported a complaint that the autopulse platform (sn: (b)(6) can no longer accept a lifeband was confirmed during the visual inspection and functional testing.The root cause of the reported issue was due to a small piece of the broken lifeband band clip being noted in the drive shaft slot as a result of user mishandling.The functional testing of the autopulse platform could not be performed due to the broken clip inside the drive shaft slot.The broken lifeband band clip was removed to address the reported complaint.After removing the broken lifeband band clip, the autopulse platform was subjected to a run-in test using lrtf (large resuscitation test fixture), and the platform functioned as intended.Awaiting the customer's approval for repair.Historical complaints were reviewed for service information related to the reported complaint, and there was no previous history of complaints reported for the autopulse platform with serial number: (b)(6).B3: the date of the event is unknown.

Brand Name
AUTOPULSE® RESUSCITATION SYSTEM
Common Device Name
CARDIAC RESUSCITATOR, LINE-POWERED
Manufacturer (Section D)
ZOLL CIRCULATION, INC.
2000 ringwood ave.
san jose CA 95131
Manufacturer (Section G)
ZOLL CIRCULATION, INC.
2000 ringwood ave.
san jose CA 95131
Manufacturer Contact
kimthoa sackrison
2000 ringwood ave.
san jose, CA 95131
4084192347
MDR Report Key22910770
Report Number3010617000-2025-00590
Device Sequence Number9110749
Product Code DRM
UDI-Device Identifier00849111001038
UDI-Public00849111001038
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K112998
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 08/28/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number100
Device Catalogue Number8700-0740-08
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/01/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/01/2025
Initial Report FDA Received Date08/28/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/15/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown